# SDR AALA202211165636

- Difficulty date: November 6, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 18,040 hours, 6,911 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M13092
- Condition: Deformed
- Location: Pax Door
- Part time: 15,648 hours, 6,482 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, PASSENGER / CREW DOOR 841 SLIDE DEFORMED. MAINTENANCE REPLACED SLIDE PER TASK CARD 26C84152006.
